# SDR CA120316006

- Difficulty date: October 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 162 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126154
- Condition: Dented
- Location: Bs 209
- Part time: 124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 3 DENTS, GOING FORWARD ON LOWER PORTION OF FS 209.0 BULKHEAD. ESTIMATED DENT DEPTH APPROXIMATE 0.185".  APPEARS TO HAVE BEEN THIS WAY DURING MFG AS THERE ARE BUCKING BAR MARKS ON FORWARD FACE OF THE BULKHEAD WHICH ARE CONSISTENT WITH SURROUNDING STRUCTURE.  DAMAGE IS NOT NEGLIGIBLE IAW SRM. NO HISTORY OF DAMAGE IN THIS AREA.
